Hyperacidity

What is Hyperacidity?

Hyperacidity is reflux of acid contents from the stomach to the esophagus.The reflus causes damage to the lower esophagus.The reflux can even reach upto the throat and cause sore throat.

Questions and answers on "Hyperacidity"

hi, I have pain in my chest region due to acidity. it has happened to me couple of times before. any advice in what medicine I can take today. thank you.

doctor1 MD

Brief Answer:
proton pump inhibitor (PPI)...

Detailed Answer:
Hi,

Chest pain should always be evaluated by a doctor. There are a few reasons; but the reasons include serious conditions too. Therefore it is wise to visit a doctor.

In the meanwhile you can take a course of proton pump inhibitor for...

Read Full Thread   Ask a Doctor Now

my frnd take 5dolo 650 tablets at a time during periods its any problm arise

doctor1 MD

Brief Answer:
No worries.

Detailed Answer:
Thanks for asking on HealthcareMagic.

Dolo 650 is a safe medicine containing paracetamol. She can take it safely for reduction of pain during her periods....

Read Full Thread   Ask a Doctor Now

Hi Doc
I am having dull pain below my left rib.The pain is not constant.During my sleep if I sleep on right part and left part towards celing then i can feel discomfort in the same area.Just to let you know I have hyperacidity and I am on meds for the same.

doctor1 MD

Brief Answer:
Likely to be musculoskeletal pain

Detailed Answer:
Hi
Welcome to Healthcaremagic
Greetings of the day

Dear Mr XXXXXXX


Pain associated with Hyperacidity or acid peptic disease usually occurs on right side below the rib cage.

The pain below the left rib cage in absence of other...

Read Full Thread   Ask a Doctor Now

i am suffering from hyperacidity and vericose veins can you tell me proper medicine,

doctor1 MD

Brief Answer:
Multifactorial approach is needed to treat acidity

Detailed Answer:
Hi,

Thanks for sharing your query.

1. Hyper-acidity: You need a multi factorial approach to treat hyperacidity.
> Diet control: avoid spicy food,junk food,soft drinks,fermented foods etc. Avoid late eating,resting to...

Read Full Thread   Ask a Doctor Now

sometime is I feel huge acid burn in my stomach. I just go wild, I just drink access water and then vomat it, eno gives me relief sometime. , It takes between 15min- 1 hour to become everything normal. There is no fix time for this, in office, sleeping, travelling, even right in the morning. this is happening for last 3 years.

doctor1 MD

Brief Answer:
You need long term life style change....

Detailed Answer:
Hi,

Hyperacidity related symptoms are mostly chronic in nature. You need to tune your diet and lifestyle and make it as healthy as possible to keep hyperacidity problems away. As this is very important, I stress about these...

Read Full Thread   Ask a Doctor Now

Acidity treatment

doctor1 MD

Brief Answer:
Medicines and life style changes...

Detailed Answer:
Hi,

As far as medical treatment is concerned, I would start proton pump inhibitors like esomeprazole (nexium) once a day along with antacids for 2-3 weeks. These should take care of acute hyperacidity treatments. However, long...

Read Full Thread   Ask a Doctor Now

My 8 yr old son gets regular pins and needles in his legs and they go numb sometimes. He has also had cramps in his stomach for the past 2 weeks. I thought it may have been a virus.but its continuing.

doctor1 MD

Brief Answer:
deworm. multivitamin supplementation

Detailed Answer:
Hi Dear
Welcome to the HCM
Deworm the baby with 10 ml of albendazole one.
I suggest you multivitamin supplements with B1, B12, B6 vitamin combination.
I also suggest you Vitamin D estimation to be done along with supplementation...

Read Full Thread   Ask a Doctor Now

Test question for XXXXXXX : I am having hyperacidity, please suggest any medicine to lower the same.

doctor1 MD

Brief Answer:
Rabekind

Detailed Answer:
Hi,

You can take Tab. rabekind 1 tablet 2 times a day half an hour before food. For 5 days

Take care

Read Full Thread   Ask a Doctor Now

Hi , I am 39 yrs old , suffering from. stomach pain and acidity problem , can you pls suggest , Regards XXXX

doctor1 MD

Brief Answer:
Proton pump inhibitor drugs...

Detailed Answer:
Hi,

I treat hyperacidity with a course of proton pump inhibitor drugs - pantoprazole 20mg twice daily before food for a week. For added benefits, antacid syrup and domperidone may be added.

If the problem is a long standing one, it is...

Read Full Thread   Ask a Doctor Now

thank you. i hope you are real! when i was a child i was diagnosed with acidosis and my mom would give me a yellow syrup named citralka. it made me able to recover and now i believe from the research i've been accessing that this syrup is the alkaline substance people can use to balance the ph in their bodies. please comment. is the 7.4 ph balance of acid/alkaline attainable with use of citralka?

i am convinced that treating symptoms is a waste of time and money. i believe it is vital to understand the cause of disease and illness, symptoms, per se. i did not ask about where i could purchase the citralka in it's purest, finest, safest form, and would like to add this to my first question. thank you.

doctor1 MD

Brief Answer:
Pathophysiology explained.

Detailed Answer:
Thanks for asking on HealthcareMagic.

Acidity (hyperacidity) and acidosis are not the same. Hyperacidity refers to the condition of excess acids being secreted in the stomach. Acidosis on the other hand refers to the loss of the pH...

Read Full Thread   Ask a Doctor Now

Recent questions on  Hyperacidity

doctor1 MD

good day doc...is it really the acids in my stomach that causes me to feel dizzy?after that feel i must lie in bed to take a rest and then after hours of lying i am vomiting a very sour tastes of the foods that i have eaten...( some foods have not yet digested) after vomiting and some rests,,,i feel better again...what is this doc?

doctor1 MD

I am having stomach pain and indigestion from last 2 weeks.Also sometimes the stomach pain is quite severe and unbearable and sometimes i feel like its due to acidity also but i am not quite sure.My stomach is quite upset also now a days.My doctor diagnosed as Infection in stomach but i am not getting relief after having 2 weeks of medicine also. sometimes i am having severe headache also.please guide me in this regards.

doctor1 MD

hello i have been suffering from belching for the past 5 days and a couple of hours after eating my stomach makes a wretching sound as if my stomach was empty and asking for food i have not vommit dont have stomach pain maybe a little nausea but thats it hopefully you can give me an answer. Thanks a million!!! im a 25 year old male and this is the firts time i have this health problem

doctor1 MD

I have been scanned and discovered to have gallstones. I am on medication which includes Pantozol for stomach hyperacidity and duspatalin retard as an antispasmodic for the gall bladder. lately my stool has been grey in colour and my urine a dark almost brownish or medium yellow colour. I am schheduled for a gall bladder op in 3 weeks. Are these stool and urine colours normal under this medication?

doctor1 MD

At times I have floatys in my vision, 2 toes that have partial feeling loss, and diarrhea off and on after eating. Pre existing conditions are pre-diabetes , enlarged prostate , hyperacidity . Medications currently taking, Metformin, tamsulosin .4...

doctor1 MD

Chest pain and acid reflux , really bad but goes away when i have a drink, also pain in back and throat

doctor1 MD

Hi Doctor, Last night I had a strange episode where I felt that there is some fluid in my stomach flowing upwards and I tried very hard to sleep thinking this could be a normal problem, but when I was about sleep I get the same strange feeling...

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Medical Topics